# SDR ASAA0781777

- Difficulty date: June 3, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- Aircraft time: 49,817 hours, 26,249 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 59304944
- Condition: Dented
- Location: T/E Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP INBOARD VANE HAS SEVERAL DENTS ON LOWER SURFACE.  PREPARED DAMAGED SURFACE FOR BONDING.  INSTALLED REPAIR DOUBLER PER SRM 51-70-2.
